# SDR SWAA2024111451373

- Difficulty date: October 21, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-003: FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION ALONG EDGES OF PANEL<[01] UPON FURTHER INVESTIGATION; FOUND THAT CORROSION WAS 30 INCHES IN LENGTH WITH A MAX ALLOWABLE LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A260427 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-30-53-0I-1; FABRICATED PANEL 120DF IAW AMM 50-10-04-400-801; TREATED AND PRIMED PANEL 120DF IAW SRM 51-20-01-0G-0;[02] AUDIT C/W
